Please use this identifier to cite or link to this item:
Title: Mean-square numerical methods for stochastic differential equations with small noises
Authors: Milstein, GN
Tretyakov, MV
First Published: Jul-1997
Citation: SIAM JOURNAL ON SCIENTIFIC COMPUTING, 1997, 18 (4), pp. 1067-1087
DOI Link: 10.1137/S1064827594278575
ISSN: 1064-8275
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.